# SDR 07FDEA01597

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP VANE LOWER SURFACE FOUND WITH EXISTING REPAIR   WHICH IS NOT COVERED BY SRM. [SUP 05-16-07]  REMOVED AND REPLACED AS PER AMM 27-50-22-04. ADJUSTMENT CARRIED OUT AS PER AMM 27-50-22-05.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
